# SDR DALA2024010300131

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,312 hours, 25,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 L1 DOOR EXTERIOR HANDLE RELEASE SPRING BROKEN. CORRECTIVE ACTION: REPLACED SPRING M/M5211. OPN NORMAL. (5418408)
